RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 265, Pages 273–287 (Mi tm841)  

This article is cited in 5 scientific papers (total in 5 papers)

On Solutions to the Wave Equation on a Non-globally Hyperbolic Manifold

I. V. Volovicha, O. V. Groshevb, N. A. Gusevc, E. A. Kuryanovich

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b Moscow State University, Moscow, Russia
c Moscow Institute of Physics and Technology, Dolgoprudnyi, Moscow oblast, Russia

Abstract: We consider the Cauchy problem for the wave equation on a non-globally hyperbolic manifold of special form (the Minkowski plane with a handle) containing closed time-like curves. We prove that the classical solution of the Cauchy problem exists and is unique for initial data satisfying a specific set of additional requirements.

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 265, 262–275

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received in December 2008

Citation: I. V. Volovich, O. V. Groshev, N. A. Gusev, E. A. Kuryanovich, “On Solutions to the Wave Equation on a Non-globally Hyperbolic Manifold”, Selected topics of mathematical physics and $p$-adic analysis, Collected papers, Tr. Mat. Inst. Steklova, 265, MAIK Nauka/Interperiodica, Moscow, 2009, 273–287; Proc. Steklov Inst. Math., 265 (2009), 262–275

Citation in format AMSBIB
\Bibitem{VolGroGus09}
\by I.~V.~Volovich, O.~V.~Groshev, N.~A.~Gusev, E.~A.~Kuryanovich
\paper On Solutions to the Wave Equation on a~Non-globally Hyperbolic Manifold
\inbook Selected topics of mathematical physics and $p$-adic analysis
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 265
\pages 273--287
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2599561}
\zmath{https://zbmath.org/?q=an:1193.58015}
\elib{http://elibrary.ru/item.asp?id=12601468}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 265
\pages 262--275
\crossref{https://doi.org/10.1134/S0081543809020242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268514300024}
\elib{http://elibrary.ru/item.asp?id=15296943}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350217432}


Linking options:
  • http://mi.mathnet.ru/eng/tm841
  • http://mi.mathnet.ru/eng/tm/v265/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Groshev, “Existence and uniqueness of classical solutions of the Cauchy problem on nonglobally hyperbolic manifolds”, Theoret. and Math. Phys., 164:3 (2010), 1202–1207  mathnet  crossref  crossref  adsnasa  isi
    2. O. V. Groshev, “Zadacha Koshi dlya volnovogo uravneniya na neglobalno giperbolicheskikh mnogoobraziyakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 42–46  mathnet  crossref  elib
    3. I. V. Volovich, V. Zh. Sakbaev, “Universal boundary value problem for equations of mathematical physics”, Proc. Steklov Inst. Math., 285 (2014), 56–80  mathnet  crossref  crossref  isi
    4. Arefeva I., Bagrov A., Saterskog P., Schalm K., “Holographic dual of a time machine”, Phys. Rev. D, 94:4 (2016), 044059  crossref  mathscinet  isi  elib  scopus
    5. I. N. Rodionova, V. M. Dolgopolov, M. V. Dolgopolov, “Delta-problems for the generalized Euler–Darboux equation”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:3 (2017), 417–422  mathnet  crossref  zmath  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:385
    Full text:11
    References:108

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019